# SDR HALA20240716193

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 13,487 hours, 3,052 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Condition: Contaminated
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - AFTER TAKEOFF PRIOR TO THRUST REDUCTION, BURNING ELECTRICAL AND CHEMICAL SMELL OBSERVED IN THE COCKPIT. TAKEOFF THRUST WAS TOGA. PERFORMED DECONTAINATION OF THE BLEED AIR DUCTS LEVEL C AMM 36-10-00-615-806-A. NO BURNING SMELL WHEN PACKS 1 AND 2 ON AND OFF. CLEARED MIC SHEET. PLACARD REMOVED OK FOR SERVICE
